# SDR 96ZZZX2580

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421CW
- Make and model: Cessna 421C
- Aircraft serial: 421C0137
- Engine: Cont GTSIO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Bolts Failed
- Location: Rocker Shaft
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ENGINE WAS SHUT DOWN IN-FLIGHT BY PILOT.  FOUND ROCKER SHAFT BOLTS BROKEN, AND BENT PUSH ROD.  VALVES, GUIDES AND PISTON WERE INSPECTED.  ALL PARTS FOUND IN GOOD CONDITION.  REINSTALLED CYLINDER AND GROUND RUN.  ALL FOUND GOOD.
